# SDR DALA2020010200017

- Difficulty date: December 30, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 73,779 hours, 18,767 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6816, L/P 6514694) 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEARED OBSTRUCTION ON GIRT TRACK AS REQ'D.
